Anesthesiologist Questions Anesthesiologist

How do you get rid of anesthesia headaches?

I am a 34 year old female and I get anesthesia headaches. How do you get rid of anesthesia headaches?

5 Answers

You need a consultation with a physician anesthesiologist who may be able to help determine the cause of your headaches.
I'm not sure I know what you mean by "anesthesia headaches" as they are not a known side effect. However, most anesthetics are vasodilator, meaning they increase blood flow and similar to what happens with a migraine, may have that effect while in your system. Once gone, that effect is gone as well. The only way to avoid this though is with any regional anesthetic when possible.
Proper hydration is key...
Caffeinated drinks, or meds such as Tramadol, Ketorolac, migraine meds like Sumatriptan, or last resor, narcotics.
If headache is due to spinal block, you should go to the emergency room for evaluation.